Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2006 | 1999 | 1998 | 1997 | 1996 | 1993
Number of items: 11.

2006

Bornemann, F. A. and Lasser, C. and Swart, T. (2006) Energy Level Crossings in Molecular Dynamics. In: Analysis, Modeling and Simulation of Multiscale Problems. Springer, Berlin, pp. 577-594.

1999

Bornemann, F. A. and Schütte, Ch. (1999) Adaptive Accuracy Control for Car-Parrinello Simulations. Num. Math., 83 (2). pp. 179-186.

Schütte, Ch. and Bornemann, F. A. (1999) Approximation Properties and Limits of the Quantum-Classical Molecular Dynamics Model. In: Computational Molecular Dynamics: Challenges, Methods, Ideas.

Bornemann, F. A. and Schütte, Ch. (1999) On the Singular Limit of the Quantum-Classical Molecular Dynamics Model. J. Appl. Math., 59 (4). pp. 1208-1224.

1998

Bornemann, F. A. and Schütte, Ch. (1998) A mathematical investigation of the Car-Parrinello Method. Num. Math., 78 (3). pp. 359-376.

1997

Schütte, Ch. and Bornemann, F. A. (1997) Homogenization Approach to Smoothed Molecular Dynamics. Nonlinear Analysis, 30 (3). pp. 1805-1814.

Bornemann, F. A. and Schütte, Ch. (1997) Homogenization of Hamiltonian Systems with a Strong Constraining Potential. Physica D, 102 (1-2). pp. 57-77.

1996

Nettesheim, P. and Bornemann, F. A. and Schmidt, B. and Schütte, Ch. (1996) An Explicit and Symplectic Integrator for Quantum-Classical Molecular Dynamics. Chem. Phys. Lett., 256 (6). pp. 581-588.

Bornemann, F. A. and Nettesheim, P. and Schütte, Ch. (1996) Quantum-classical molecular dynamics as an approximation to full quantum dynamics. J. Chem. Phys., 105 (3). pp. 1074-1083.

Bornemann, F. A. and Erdmann, B. and Kornhuber, R. (1996) A posteriori error estimates for elliptic problems in two and three space dimensions. SIAM Journal on Numerical Analysis, 33 (3). pp. 1188-1204. ISSN 0036-1429

1993

Bornemann, F. A. and Erdmann, B. and Kornhuber, R. (1993) Adaptive multilevel methods in three space dimensions. International Journal for Numerical Methods in Engineering, 36 (18). pp. 3187-3203. ISSN 1097-0207

This list was generated on Mon Nov 20 12:51:28 2017 CET.